Article citationsMore>>

M. Neumann and R. J. Plemmons, “Generalized Inverse-Positivity and Splittings of M-Matrices,” Linear Algebra and Its Applications, Vol. 23, 1979, pp. 21-35.doi:10.1016/0024-3795(79)90090-9

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.